American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[2] Michael Lacey and Xiaochun Li. On a conjecture of E. M. Stein on the Hilbert transform on vector fields. Memoirs of the AMS 205 (2010) MR 2654385.
Book volume table of contents   

[3] Andreas Axelsson. Non-unique solutions to boundary value problems for non-symmetric divergence form equations. Trans. Amer. Math. Soc. 362 (2010) 661-672. MR 2551501.
Abstract, references, and article information   
View Article: PDF

[4] Radu Ioan Bot and Ernö Robert Csetnek. On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009) 1801-1805. MR 2470840.
Abstract, references, and article information   
View Article: PDF

[5] Ioannis R. Parissis. A sharp bound for the Stein-Wainger oscillatory integral. Proc. Amer. Math. Soc. 136 (2008) 963-972. MR 2361870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Mashreghi, F. L. Nazarov and V. P. Havin. Beurling--Malliavin multiplier theorem: The seventh proof. St. Petersburg Math. J. 17 (2006) 699-744. MR 2241422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ferenc Móricz. Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series. Proc. Amer. Math. Soc. 131 (2003) 1243-1250. MR 1948116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Janine Wittwer. A sharp estimate on the norm of the continuous square function. Proc. Amer. Math. Soc. 130 (2002) 2335-2342. MR 1897458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Petermichl and S. Pott. An estimate for weighted Hilbert transform via square functions. Trans. Amer. Math. Soc. 354 (2002) 1699-1703. MR 1873024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark A. Pinsky. A generalized Kolmogorov inequality for the Hilbert transform. Proc. Amer. Math. Soc. 130 (2002) 753-758. MR 1866030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Javad Mashreghi. Hilbert transform of $\mathrm{log}|f|$. Proc. Amer. Math. Soc. 130 (2002) 683-688. MR 1866020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Goldberg. Asymptotic properties of the vector Carleson embedding theorem. Proc. Amer. Math. Soc. 130 (2002) 529-531. MR 1862133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christoph Thiele. The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000) 5745-5766. MR 1695038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Nazarov, S. Treil and A. Volberg. The Bellman functions and two-weight inequalities for Haar multipliers. J. Amer. Math. Soc. 12 (1999) 909-928. MR 1685781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leslie C. Cheng and Yibiao Pan. $L^p$ estimates for oscillatory integral operators. Proc. Amer. Math. Soc. 127 (1999) 2995-3002. MR 1625721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nicola Arcozzi and Luigi Fontana. A characterization of the Hilbert transform. Proc. Amer. Math. Soc. 126 (1998) 1747-1749. MR 1443810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Volberg. Matrix $A_p$ weights via $S$-functions. J. Amer. Math. Soc. 10 (1997) 445-466. MR 1423034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Marshall Ash, Gang Wang and David Weinberg. A Cantor-Lebesgue theorem with variable ``coefficients''. Proc. Amer. Math. Soc. 125 (1997) 219-228. MR 1350931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexei G. Poltoratski. On the distributions of boundary values of Cauchy integrals . Proc. Amer. Math. Soc. 124 (1996) 2455-2463. MR 1327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Prestini. Singular integrals with exponential weights. Proc. Amer. Math. Soc. 124 (1996) 1171-1175. MR 1317046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Kumar and A. Peyerimhoff. Absolute conjugate Fourier effective methods and functions . Proc. Amer. Math. Soc. 121 (1994) 1123-1132. MR 1189545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari. The conjugation operator on $A\sb q(G)$ . Proc. Amer. Math. Soc. 121 (1994) 163-166. MR 1181167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2